MathSciNet Relay Station
MathSciNet bibliographic data
MR1160305 30E20 (42B20)
Mattila, Pertti; Melnikov, Mark S. Existence and weak-type inequalities for Cauchy integrals of general measures on rectifiable curves and sets. Proc. Amer. Math. Soc. 120 (1994), no. 1, 143–149.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement